# SDR 98FDEA00125

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727233
- Aircraft serial: 22035
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A, E

## Discrepancy

MULTIPLE BIRD STRIKE AT 1300 FT, FLAPS 5 DEGREES.  NR 1 ENGINE WAS SHUT DOWN FOR VIBRATION AND SUBSEQUENT FAILURE.  REMOVED AND REPLACED NR 1 ENGINE ASSEMBLY PER WORK CARD 70T0001 AND OPERATIONAL CHECKS GOOD.  NO LEAKS NOTED ON RUN CHECK. REFERENCE WORK CARD 70T0001, 70T0002, 70T0303-1.
